# SDR 9620669618

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION IN THE RIGHT FLAP EXTERNAL SKIN AND DOUBLER AT THE VANE SPRING BAY.  ALSO, FOUND A CRACKED T-FITTING.  REPLACED SKIN/DOUBLER PER SRM 51-30-2 AND THE FITTING PER SRM 51-30-5.
